# SDR IPXA2021042868725

- Difficulty date: April 28, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 65,223 hours, 21,834 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Rt Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP*** SUPPLEMENTAL ETOPS ***R FUEL PUMP EICAS MSG AND PUMP SW LIGHT ILLUMINATED IN FLT. COMPLETE QRH PROCEDURE AND PUMP SW OFF. ASSIGNED TO MEL 28-22-1. C/W DMP 28-22-1. PLACARD INSTALLED.REPLACED RT FWD MAIN FUEL PUMP, REVERSED DMP 28-22-1. REPLACED PUMP IAW AMM 28-22-03-404, OPS CK GOOD M7427894, CLEARED PLACARD REMOVED.
